Alert archive / California / Small Craft Advisories in 2023

Small Craft Advisory 73, NWS Eureka, CA

July 9, 2023

NWS Eureka, CA issued this small craft advisory at Jul 9, 2023, 2:56 PM PDT. It took effect at Jul 10, 2023, 3:00 PM PDT. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Jul 9, 2023, 2:56 PM PDT (21:56 UTC)
In effect from
Jul 10, 2023, 3:00 PM PDT
Expired
Jul 12, 2023, 9:00 PM PDT
In force
54 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

616 
WHUS76 KEKA 092156
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
256 PM PDT Sun Jul 9 2023

PZZ455-475-100600-
/O.NEW.KEKA.SC.Y.0073.230710T2200Z-230712T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
256 PM PDT Sun Jul 9 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 3 PM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 PM Monday to 3 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
12 follow-up statements
233 
WHUS76 KEKA 100352
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
852 PM PDT Sun Jul 9 2023

PZZ455-475-101200-
/O.CON.KEKA.SC.Y.0073.230710T2200Z-230712T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
852 PM PDT Sun Jul 9 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO
3 PM PDT WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 PM Monday to 3 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
643 
WHUS76 KEKA 100920
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
220 AM PDT Mon Jul 10 2023

PZZ470-101730-
/O.EXB.KEKA.SC.Y.0073.230711T0400Z-230711T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
220 AM PDT Mon Jul 10 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 11 AM
PDT TUESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 PM this evening to 11 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-475-101730-
/O.CON.KEKA.SC.Y.0073.230710T2200Z-230712T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
220 AM PDT Mon Jul 10 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 PM PDT WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and 
  seas 5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 PM this afternoon to 3 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
311 
WHUS76 KEKA 101543
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
843 AM PDT Mon Jul 10 2023

PZZ455-475-102345-
/O.CON.KEKA.SC.Y.0073.230710T2200Z-230712T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
843 AM PDT Mon Jul 10 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 PM PDT WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and 
  seas 5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 PM this afternoon to 3 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-102345-
/O.CON.KEKA.SC.Y.0073.230711T0400Z-230711T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
843 AM PDT Mon Jul 10 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 11 AM PDT TUESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 PM this evening to 11 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
772 
WHUS76 KEKA 102152
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
252 PM PDT Mon Jul 10 2023

PZZ455-475-110600-
/O.CON.KEKA.SC.Y.0073.230710T2200Z-230712T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
252 PM PDT Mon Jul 10 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-110600-
/O.CON.KEKA.SC.Y.0073.230711T0400Z-230711T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
252 PM PDT Mon Jul 10 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 11 AM PDT TUESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 6 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 PM this evening to 11 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
060 
WHUS76 KEKA 110354
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
854 PM PDT Mon Jul 10 2023

PZZ455-475-111200-
/O.CON.KEKA.SC.Y.0073.000000T0000Z-230712T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
854 PM PDT Mon Jul 10 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-111200-
/O.CON.KEKA.SC.Y.0073.230711T0400Z-230711T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
854 PM PDT Mon Jul 10 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
TUESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 6 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 11 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
358 
WHUS76 KEKA 110956
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
256 AM PDT Tue Jul 11 2023

PZZ470-111800-
/O.EXT.KEKA.SC.Y.0073.000000T0000Z-230712T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
256 AM PDT Tue Jul 11 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM THIS EVENING...

* WHAT...North winds 15 to 20 kt with gusts to 25 kt and seas 5 to 7
  feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

$$

PZZ455-475-111800-
/O.CON.KEKA.SC.Y.0073.000000T0000Z-230712T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
256 AM PDT Tue Jul 11 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with occasional gusts to 35 kt 
  and seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 60 nm.

* WHEN...Until 3 PM Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

$$
345 
WHUS76 KEKA 111549
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
849 AM PDT Tue Jul 11 2023

PZZ455-475-120000-
/O.CON.KEKA.SC.Y.0073.000000T0000Z-230712T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
849 AM PDT Tue Jul 11 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-120000-
/O.CON.KEKA.SC.Y.0073.000000T0000Z-230712T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
849 AM PDT Tue Jul 11 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  5 to 7 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
617 
WHUS76 KEKA 112133
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
233 PM PDT Tue Jul 11 2023

PZZ455-475-120545-
/O.CON.KEKA.SC.Y.0073.000000T0000Z-230712T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
233 PM PDT Tue Jul 11 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-120400-
/O.CON.KEKA.SC.Y.0073.000000T0000Z-230712T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
233 PM PDT Tue Jul 11 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 5 to 7 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
877 
WHUS76 KEKA 120410
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
910 PM PDT Tue Jul 11 2023

PZZ470-120515-
/O.EXP.KEKA.SC.Y.0073.000000T0000Z-230712T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
910 PM PDT Tue Jul 11 2023

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

PZZ455-475-121215-
/O.CON.KEKA.SC.Y.0073.000000T0000Z-230712T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
910 PM PDT Tue Jul 11 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts to 30 kt and seas
  4 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
632 
WHUS76 KEKA 120946
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
246 AM PDT Wed Jul 12 2023

PZZ455-475-121800-
/O.CON.KEKA.SC.Y.0073.000000T0000Z-230712T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
246 AM PDT Wed Jul 12 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS 
AFTERNOON...

* WHAT...Northwest winds 15 to 25 kt with gusts to 30 kt and seas 4 
  to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 60 nm.

* WHEN...Until 3 PM this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

$$
406 
WHUS76 KEKA 122139
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
239 PM PDT Wed Jul 12 2023

PZZ470-130545-
/O.NEW.KEKA.SC.Y.0074.230714T0900Z-230715T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
239 PM PDT Wed Jul 12 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 11 PM PDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 40 kt and seas 
  6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 2 AM to 11 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-475-130400-
/O.EXT.KEKA.SC.Y.0073.000000T0000Z-230713T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
239 PM PDT Wed Jul 12 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
625 
WHUS76 KEKA 130404
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
904 PM PDT Wed Jul 12 2023

PZZ475-131215-
/O.EXP.KEKA.SC.Y.0073.000000T0000Z-230713T0400Z/
/O.EXB.KEKA.SC.Y.0074.230714T1600Z-230715T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
904 PM PDT Wed Jul 12 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 11 PM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with localized gusts to 35 
  kt and seas 7 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 9 AM to 11 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-130515-
/O.EXP.KEKA.SC.Y.0073.000000T0000Z-230713T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
904 PM PDT Wed Jul 12 2023

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

PZZ470-131215-
/O.CON.KEKA.SC.Y.0074.230714T0900Z-230715T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
904 PM PDT Wed Jul 12 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 PM PDT
FRIDAY...

* WHAT...North winds 15 to 25 kt with localized gusts to 40 kt 
  and seas 6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 2 AM to 11 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 9, 2:50 PM PDT, 6 minutes earlier.

Area forecast discussion, Jul 9, 2:50 PM PDT, 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
250 PM PDT Sun Jul 9 2023

.SYNOPSIS...Mainly dry weather and seasonable temperatures will
occur across much of interior Northwest California during the
first half of this week. Much warmer conditions are then expected
during mid to late week.

&&

.DISCUSSION...
Northwest California will remain on the northwestern periphery of an
upper level ridge through mid week. This will keep temperatures
rather consistent for the next few days. A passing shortwave today
into tomorrow will bring some slightly lowering heights and a better
chance to mix out a marine layer inversion that has gradually been
weakening each day. More sunshine has been apparent along the coast
today and even more clearing is possible tomorrow. With another
shortwave moving through the Pacific Northwest Tuesday into
Wednesday, more clearing each afternoon is looking fairly probable
through at least mid week.

By Thursday upper level ridging will begin to nose back west over
the coast bringing higher heights and warming temperatures to the
entire region. 850 mb temperatures of 27C to well over 30C are
looking more and more likely over the weekend resulting in surface
high temperatures in excess of 100F for most interior valleys. Some
of the hotter spots could approach or exceed 110F. Ensembles are
giving a high chance, greater than 70%, that most interior valleys
exceed 100F, and a moderate chance 30-50%, of over 105F at this
point. Considering the pattern and model guidance beginning to
converge onto this solution, the 30-50% may be a little low. Still,
we are talking about a forecast a week out at this point and things
could change. Heat advisories and warnings will be needed by Friday
or Saturday if these temperatures materialize as currently forecast.
/RPA

&&

.AVIATION...The stratus showed further weakening this afternoon,
allowing for some surface heating penetration and areas of
scattering. Ceilings at the coastal terminals have been in the MVFR
level, with a brief TEMPO dip into IFR in the morning hours. UKI has
remained VFR, and is forecast to remain clear through the 18Z TAF
period. MVFR CIGS will fill back in overnight as a weak shortwave
moves across the OR/CA border. This system has been constantly
modeled to disrupt the inversion, followed by trailing subsidence.
This will allow for a good shot of clearing on Monday.

&&

.MARINE...Weak troughing is contributing to light winds under 10kt
in most zones today. A small area of accelerated NW winds up to 18kt
remains downwind of Punta Gorda this afternoon. Seas 5ft or less
will continue into Monday morning. High pressure will then begin
building in. Northerlies will increase by early Monday morning in
response, particularly in the southern zones. Gusts to 30kt will
develop south of Cape Mendocino into Monday afternoon. Locally
stronger gusts to 35 kt are modeled to form in the climatologically
favored narrow region downwind of Punta Gorda, extending into the
southern outer zone. The gale coverage remains insufficient to
warrant a gale watch at this time.

Small Craft Advisories are out for the southern zones starting
Monday afternoon. Portions of the northern zones will see some gusts
up to 25 kts Monday night into Tuesday, but coverage and duration is
under advisory thresholds. This general pattern will persist through
Wednesday. Longer range deterministic and ensemble guidance
continues to indicate stronger northerlies into the end of the week
and likely through the weekend as a much stronger area of high
pressure builds in. NBM is carrying a 55% chance of sustained winds
greater than 34kt through next weekend.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory from 3 PM Monday to 3 PM PDT Wednesday
     for PZZ455-475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Jul 9, 4:00 AM PDT, 10 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
400 AM PDT Sun Jul 9 2023

CAZ101>115-101100-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-Northern Lake-Southern Lake-
400 AM PDT Sun Jul 9 2023

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Note: The text-only Hazardous Weather Outlook from NWS Eureka will
be discontinued on August 1st, 2023. A Graphical Hazardous Weather
Outlook is now available at:

https://www.weather.gov/erh/ghwo?wfo=eka

Nearby

Small Craft Advisories in California, 2023Every small craft advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.